Tired all the time


Q: My mom is 93 and has been in good heath - still driving etc. However about 2 weeks ago they put her on a new blood pressure medicine and her heart rate went down to 46. She stopped taking the medicine. When she went to the doctor they told her she did not need to take any blood pressure medicine now. The problem is she is tired all the time and takes a nap after she does anything. She has also lost her appetite. Her blood tests according to doctors are all good. Checked for anemia, thyroid. Could someone have mono without the sore throat. She asked if they tested her for mono and they said they did not think that was the problem and did not do the test.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi am having trouble getting to sleep as my chest is tight,cant get my breath,peak flows are no higher than 250 &...

Q: I took 6 unisom pills by accident. I have taken 3 before i forgot and took another 3.

Q: Hello i got qestion i gave my 3 months old by mistake first dafence nose spray instead of the baby water spray , what...

Q: Iv snorted approx 2g of coke not really strong stuff. Av took a Buspar am prescribed can I take sum Trazodone for sle...

Q: Nausea, no vomiting, sensitive to smells, dry nose, tired, no energy, dry cough, headache, just want to sleep


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon